# SDR 2003FA0001157

- Difficulty date: November 1, 2003
- Submitted: November 13, 2003
- Operation: General aviation
- Aircraft: N84670
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3381
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,517 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANNUAL INSPECTION.  PERFORMED AD2001-25-02R1.  NOTED CRACK ON LEFT/AFT WING SPAR.  CRACK IS ON WOOD SPAR OUTBOARD OF LIFT STRUT ATTACH POINT.  AIRCRAFT TT 6517.08.  SPAR ORIGIN UNKNOWN.  NOTED PREVIOUS SPAR REPAIR IN DIFFERENT LOCATION DATED 1979.  RECOMMEND ALL APPLICABLE AIRCRAFT SPARS BE INSPECTED AS ALREADY REQUIRED BY AD.
